Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Cohomology of flat currents on definable pseudomanifolds

Full text
Trivedi, Saurabh
Total Authors: 1
Document type: Journal article
Source: Journal of Mathematical Analysis and Applications; v. 468, n. 2, p. 1098-1107, DEC 15 2018.
Web of Science Citations: 0

We show that the cohomology of flat currents on definable pseudomanifolds in polynomially bounded o-minimal structures is isomorphic to intersection cohomology in the top perversity. (C) 2018 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 15/12667-5 - Lipschitz Geometry of tame singular sets and mappings.
Grantee:Saurabh Trivedi
Support Opportunities: Scholarships in Brazil - Post-Doctoral